# SDR C77A20130627006

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Part time: 15,682 hours, 8,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SHEAR TIE ON BACKSIDE OF FRAME 85, BETWEEN STRINGERS 27R AND 28R IS CORRODED.  FABRICATED SHEAR TIE IAW DWGS 170-65180-445 AND 170-65720-429 AND SRM PART II 51-31-00.
